# SDR SIMA20180111002

- Difficulty date: January 11, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 18,844 hours, 13,237 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Tripped
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION MESSAGE.  THE SLAT ACTUATOR HAD TRIP INDICATORS.  FOUND THE LT NR 6 AND RT NR 5 TRIPPED. RESET THE LT NR 6 IAW ETN-CR-27-084R8 BUT THE RT NR 5 INDICATOR WILL NOT RESET.   AFTER FURTHER INSPECTION OF SLAT ACTUATOR TRIP INDICATORS FOUND THE LT NR  1 AND LT NR 3 TRIPPED. RESET THE NR  1 AND 3 IAW ETN-CR-27-084 AND ALL TRIP INDICATORS REMAINED RESET AFTER MULTIPLE OPS CHECKS OF THE SLATS SYSTEM. OPS CHECKED GOOD. AIRCRAFT CAN RETURN TO  SERVICE.
